# SDR HEEA967778

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 430137601
- Condition: Leaking
- Location: Manifold
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM ENGINE, INSPECTION REVEALED:  FUEL LEAKING FROM FUEL MANIFOLD TUBE AS MARKED (7 0'CLOCK POSITION) REPLACED DISCREPANT PART.  REQUESTING 100% WARRANTY REPAIR.  PART OVERHAULED ON DELAVAN, INC. W/O # 4945.
